MolluscaBase name details
Annularia (Annularops) sauvallei (L. Pfeiffer, 1963)
1532983 (urn:lsid:marinespecies.org:taxname:1532983)
unaccepted > superseded combination (chresonym)
Species
- Subspecies Annularia (Annularops) sauvallei chorrerensis C. de la Torre & Bartsch, 1941 accepted as Annularops sauvallei chorrerensis (C. de la Torre & Bartsch, 1941) (unaccepted > superseded combination, basionym)
- Subspecies Annularia (Annularops) sauvallei cortinai C. de la Torre & Bartsch, 1941 accepted as Annularops sauvallei cortinai (C. de la Torre & Bartsch, 1941) (unaccepted > superseded combination, basionym)
- Subspecies Annularia (Annularops) sauvallei natensoni C. de la Torre & Bartsch, 1941 accepted as Annularops sauvallei natensoni (C. de la Torre & Bartsch, 1941) (unaccepted > superseded combination, basionym)
(of Choanopoma sauvallei L. Pfeiffer, 1863) Pfeiffer, L. (1863). Zur Molluskenfauna von Cuba. <em>Malakozoologische Blätter.</em> 10(5): 180–199 [October 1863]; 10(6): 245–248 [December 1863]; 11(1) (“1864”): 2–19 [December 1863]., available online at https://www.biodiversitylibrary.org/page/15861019
page(s): 192; note: name attributed to Gundlach [details]
page(s): 192; note: name attributed to Gundlach [details]
MolluscaBase eds. (2025). MolluscaBase. Annularia (Annularops) sauvallei (L. Pfeiffer, 1963). Accessed at: https://www.molluscabase.org/aphia.php?p=taxdetails&id=1532983 on 2025-03-30
The webpage text is licensed under a Creative Commons
Attribution 4.0 License
original description
(of Choanopoma sauvallei L. Pfeiffer, 1863) Pfeiffer, L. (1863). Zur Molluskenfauna von Cuba. <em>Malakozoologische Blätter.</em> 10(5): 180–199 [October 1863]; 10(6): 245–248 [December 1863]; 11(1) (“1864”): 2–19 [December 1863]., available online at https://www.biodiversitylibrary.org/page/15861019
page(s): 192; note: name attributed to Gundlach [details]
basis of record de la Torre, C. & Bartsch, P. (1941). The Cuban operculate land mollusks of the family Annulariidae, exclusive of the subfamily Chondropominae. <em>Proceedings of the United States National Museum.</em> 89(3096): 131-385, pls 9-57., available online at https://www.biodiversitylibrary.org/page/7611794
page(s): 291 [details]
page(s): 192; note: name attributed to Gundlach [details]
basis of record de la Torre, C. & Bartsch, P. (1941). The Cuban operculate land mollusks of the family Annulariidae, exclusive of the subfamily Chondropominae. <em>Proceedings of the United States National Museum.</em> 89(3096): 131-385, pls 9-57., available online at https://www.biodiversitylibrary.org/page/7611794
page(s): 291 [details]